EconPapers    
Economics at your fingertips  
 

On the Envelope of a Variational Inequality

F. Giannessi and A.A. Khan ()
Additional contact information
F. Giannessi: University of Pisa
A.A. Khan: School of Mathematical Sciences, Rochester Institute of Technology

Chapter Chapter 19 in Nonlinear Analysis and Variational Problems, 2010, pp 285-293 from Springer

Abstract: Abstract Recently, it has been shown that analyzing variational inequalities and their generalizations by means of a separation scheme leads to connection of different topics, such as regularization, penalization, duality, and so on. This has been done by introducing the definition of image of a variational and quasi-variational inequality, and then exploiting the separation approach. Here we extend the definition of image of a variational inequality and make some comments on further investigations.

Keywords: Variational Inequality; Equilibrium Problem; Minimum Point; Extremum Problem; Image Space (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-0158-3_19

Ordering information: This item can be ordered from
http://www.springer.com/9781441901583

DOI: 10.1007/978-1-4419-0158-3_19

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-0158-3_19